Posted by headachequeen on August 28, 2005, at 9:07:14
In reply to Re: Topamax increase - stupifying!, posted by stresser on August 27, 2005, at 20:54:56
> I guess I hadn't thought about giving Vit.C to my dog. I will give it a try!
> Open the bottle of Selenium!!!
I have missed you and I do worry and wonder about M...
and I shall open that bottle <g>
dogs do not manufacture enough C for their needs... only about 40mg/day as opposed to needing upwards of 4-8000 mg a day so I really belt it to mine but you have to start with 500 and give it twice a day or it is not going to help...
and I forgot to mention that one of the 'supplements' I take with topamax is water, LOTS and LOTS of water. While I confess to being a coffee addict, going to check into addiction rehab someday, it is not a true liquid, considered a solid liquid in dietary circles actually and if you are on a liquid diet in hospital you will likely not be allowed coffe...
but Topamax or Topomax however you choose to spell it <g> requires that you drink lots of water so that no build up of anything toxic occurs in the kidneys... and having been on tegretol I would suggest that you think of your liver too just as a precaution...
so add water to your list of 'supplements'...
and your skin will be radiant and from something I read or heard you may even lose weight because water is supposed to help that too....
anything that helps, right????
Salut, mes amis!